# SDR UALA2011082404541

- Difficulty date: August 23, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 47,198 hours, 12,811 cycles
- Engine: Pwa PW4056
- System (JASC): 2350 · Audio Integrating System
- Part: Selector Panel
- Part number: 503111
- Part serial: 94
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT UNABLE TO TRANSMIT USING MINITEL, SPARE MINITEL, NO HELP.  TRIED ALL 3 PTT BUTTONS.  SAMC TEXT:  CAPT REPORTS USING CAPT HANDMIC, TRANSMISSIONS ARE NORMAL.  CREW REPORTED:  CAPT'S SIDE COMMUNICATIONS CHECKED NORMAL DURING DESCENT.  REPLACED AND OP CHECKED CAPT'S AUDIO SELECTOR PANEL AS PRECAUTIONARY.  ALSO CHECKED O2 MASK & RESET PA CB'S.  MINITEL CHECK'S GOOD.
